Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What is the cause and treatment for nocturnal emissions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
I am suffering from exessive nightfall since 8 years .....i have consumed siotone capsule ..for 2 months ...but after stop using medicine ..problem come again
.....plese suggest some medicine ......thank you doctor
Posted Sat, 9 Aug 2014 in Men's Health
 
 
Answered by Dr. Pragnesh Vachharajani 28 minutes later
Brief Answer:
Please provide some more information.

Detailed Answer:
Hi,

Thanks for posting your query.

What I understand is that you are having involuntary release of semen at night in sleep.

This is very common and there is nothing to worry about.

Please let me know whether

Are you married ?
Are you sexually active ?

Please reply so that I can guide you properly.

Dr.Pragnesh
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nocturnal emissions? 5 minutes later
sir i m not married ...and not sexully active... suggest some medicine ..i am so tensed about this
 
 
Answered by Dr. Pragnesh Vachharajani 8 hours later
Brief Answer:
There is no need for medication.

Detailed Answer:
Hi,

Thanks for writing back.

As I have written earlier this is very common and faced many youths during their young age.

During day time when you are awake, your brain control your emotions and you have got command over any act.

During sleep when your brain relaxes, at times the control becomes weak and thoughts going in your subconscious mind may come up and you may be getting excited due to things that you might have seen during day time. You do not feel that excitement but the discharge of semen occurs due to that.

After age of about 14 years,when you attain puberty, under the influence of male hormones body starts producing semen regularly. This is a natural process and happens to all. At times due to above mentioned reason the semen may come out and that is absolutely normal.

There is no need of any medication for this.

Please try following which should help:

Wear loose clothes night
Avoid sleeping on sides and on your stomach
Avoid brain stimulants like soft drinks,tea/coffee etc after late evening
Take light diet,avoid spicy food.
Do regular exercise and remain physically fit and active.

I hope this helps and clarifies your apprehension
Above answer was peer-reviewed by
 
Follow-up: What is the cause and treatment for nocturnal emissions? 27 minutes later
sir .i know all these things ...i become very weak ....my skin gets dull ...head ache ...dark circle under eyes ...plese plese ..suggest some medicine ...or plese tell me whether i should go to sex expert .or a urologist...
 
 
Answered by Dr. Pragnesh Vachharajani 8 minutes later
Brief Answer:
I do not think you need to consult anybody.

Detailed Answer:
Hi,

Please relax.

When you are already informed and know all these things,there is no reason to get anxious.

All of the complaints that you have mentioned are due to associated anxiety and feeling of guilt ,they have nothing to do with your night fall.

I do not think you need to consult any body.

Still if you are very much concerned you can take advise from an urologist, who can reassure you in person.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor